MathSciNet Relay Station
MathSciNet bibliographic data
MR1780290 (2001h:60178) 60K35 (60F17 60G15)
Klenke, Achim Diffusive clustering of interacting Brownian motions on ${\bf Z}\sp 2$. Stochastic Process. Appl. 89 (2000), no. 2, 261–268.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement